# SDR YENA201812049791

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 59,521 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR BEAM +Y254 LOC. BTW FR 12 TO FR 24 AT FWD GALLEY AREA; REF BP NR # 2018-374617 REPLACED FLOOR BEAM LOC +Y254 LOC. BTW FR 12 TO FR 24 AT FWD GALLEY AREA  AS PER SRM A320-51-72-11 AND DRAWING # D53110 920 , D53 12816 TOOL USED : CALIPER P/N 700-113-10 S/N 0021329 DUE DATE FEB 26 2019 DEPTH GUAGE 547-2185 S/N 002474 DUE DATE MAY 12 2019
